MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,30,167CW_ MITEK; ACCESSORIES, ARTHROSCOPIC

MEDOS INTERNATIONAL SARL SHE_2RSTCK_5.9,30,167CW_ MITEK; ACCESSORIES, ARTHROSCOPIC
Catalog Number 242025
Medical Device Problem Codes Crack (1135); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by an affiliate that during an unspecified surgical procedure on (b)(6) 2024 the 2x she_2rstck_5.9,30,167cw_ mitek devices were blurry / cracked while used with the 3x hd coupler, c-mount, 20mm devices.There was no delay in the procedure reported.There were no adverse patient consequences reported.The date of event occurred was unknown but it was known to have occurred either on 8/23/2024 or 8/24/2024.No additional information was provided.This is report 1 of 4 of the same event.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.B5: during further follow up with the reporter it was mentioned that the device was not used during a surgical procedure but during a cadaver lab.The patient was not affected in any way.There was no delay to a surgical procedure.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the complaint device is not returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The product was returned to j&j medtech orthopaedics for evaluation.J&j medtech orthopaedics then conducted visual inspection of the device received.The complaint device was received and evaluated.Upon visual inspection, it was observed that the she_2rstck_5.9,30,167cw_ mitek shows marks of wear, as usual in this type of reusable devices.Stopcock assembly could not be opened and closed as intended because a restriction was felt.The knobs were disassembled to check their condition, the back of the knobs and the stopcock screws showed rust.No blurry/cracked areas were detected.The observed condition was identified as an end of life indicator; damage consistent with repeated use and servicing.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was unconfirmed as the observed condition of the she_2rstck_5.9,30,167cw_ mitek would have not contributed to the complained device issue.Based on the investigation findings and since no cracked/blurry areas were identified, it was conclude that there is no enough evidence to adjudicate a root cause for the issue experienced by the customer.The potential root cause for the device observed condition is traced to end of life, the manufacturing date of the device is 2020, hence indicates that is four years old.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformance was identified.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: it was reported that while two she_2rstck_5.9,30,167cw_ mitek devices and three hd epscp,1.9,30,60,cw_storz devices were in use together, it was noted that devices were blurry (had poor image) and were cracked.The event occurred during a cadaver lab.The exact date of event was unknown but was reported to have occurred either on august 23, 2024 or august 24, 2024.There was no surgical delay.There was no patient involvement reported.All available information has been disclosed.This is report 1 of 5 of the same event.

Brand Name
SHE_2RSTCK_5.9,30,167CW_ MITEK
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key20304946
Report Number1221934-2024-03334
Device Sequence Number21010549
Product Code NBH
UDI-Device Identifier10886705029013
UDI-Public(01)10886705029013(10)1525883
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number242025
Device Lot Number1525883
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer09/25/2024
10/04/2024
10/17/2024
11/04/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date09/27/2024
10/09/2024
10/23/2024
11/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown